I am a 18 male college freshman. I have been at college for two months now. The other day I started to get a headache, sensitive eyes, and I have experienced uncontrolable shivering. I also have no appetite and today I noticed a rash underneath my arm. Does anyone know what is wrong with me?
It is very difficult to diagnose these symptoms on net. The symptoms could be due to viral fever, malaria, dengue or due to migraine or some STD. You need to consult a doctor and get this evaluated through blood tests.
Meanwhile you can take acetaminophen if you have fever and apply calamine lotion over the rash if it itches. The rash could be unrelated and appeared to due allergic dermatitis or it could be tinea (fungal) infection or sweat dermatitis. Please consult a doctor. Take care!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.